# SDR ASOA2013013002926

- Difficulty date: January 14, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,170 hours, 6,689 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 364 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CORRODED AT FS 364 LT SIDE OF STR 27.  REMOVED LONGERON AT FS 364 LT SIDE STR27 IAW SRM 51-42-06-001-001.  LOCATED AND DRILLED NEW FS 364 LT STR27 INTERCOSTAL (LONGERON) IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW LONGERON AT FS 364 LT OF STR 27 IAW SRM 51-42-06-001-001, 51-42-21-001-001.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
